# SDR USAA2014091600003

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 44,458 hours, 20,431 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP19802
- Part serial: YC526772W
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 3,448 hours, 1,771 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AFTER NR 2 ENG FAILED TO SPOOL UP.  REPLACED ENG NR 2 FWC T12 SENSOR.
